# SDR F3LA2010060400435

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 21,758 hours, 10,619 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 2611 · Smoke Detection
- Part: Computer
- Part number: 87292325V06
- Part serial: VL2062003145
- Condition: Malfunctioned
- Location: Smoke Warning
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PILOT REPORT REF LOG PAGE 524666 ITEMS 1 AND 2. SMOKE WARNING ACTUATED UPON LANDING.  NO SMOKE NOTICED IN COCKPIT.  BOTH BLOWER AND EXTRACT FAULTED AT SAME TIME ON THE VENTILLATION SYS.  R & R AEVC COMPUTER.
